Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

A.N. Rybko, S.B. Shlosman: Poisson Hypothesis for Information Networks. I. http://fr.arxiv.org/PS_cache/math/pdf/0406/0406110.pdf. Sinai"s Festschrift, Moscow Math. J., v.5, 679-704, 2005, Tsfasman"s Festschrift, Moscow Math. J., v.5, 927-959, 2005.

Authors: Shlosman S.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site